| Model Number |
1570-02-090 |
| Medical Device Problem Codes |
Corroded (1131); Degraded (1153)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
05/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: is a non-healthcare professional.(b)(4).
Event or Problem Description
After review of medical records, the patient was revised to address failed depuy asr recalled hip with loose acetabular component.There was evidence of black corrosion on the taper.The stem was noted to be well-fixed.The acetabular shell was confirmed to be loose and was revised.Doi: (b)(6) 2008 - dor: (b)(6) 2017 (left hip).
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.H10 additional narrative: corrected: h6 (device).